Alert archive / Tennessee / River Flood Advisories in 2017
River Flood Advisory 13, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 22, 2017, 10:29 AM CDT for Williamson County, Tennessee. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2017, 10:29 AM CDT (15:29 UTC)
- Expired
- Apr 23, 2017, 12:00 PM CDT
- In force
- 26 hr
- Issued by
- NWS Nashville, TN
County Williamson County, TN
The radar
The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River below Franklin (HBFT1). The gauge peaked at 22.18 ft at Apr 23, 2017, 5:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 27 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03432400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
522 WGUS84 KOHX 221529 FLSOHX Flood Advisory National Weather Service Nashville TN 1029 AM CDT Sat Apr 22 2017 ...The National Weather Service in Nashville, Tn has issued a flood advisory for the following rivers in Middle Tennessee... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties Harpeth River At Franklin AFFECTING Williamson County Harpeth River Below Franklin AFFECTING Williamson County . Heavy rain over the last 24 hours will cause the Harpeth River to rise above action stage in Williamson County and at Bellevue in Davidson County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-230329- /O.NEW.KOHX.FL.Y.0011.170422T1529Z-170424T0324Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1029 AM CDT Sat Apr 22 2017 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Harpeth River At Bellevue * At 09AM Saturday the stage was 11.1 feet and rising. * Flood stage is 20.0 feet. * The river will continue to rise to near 19.5 feet by this evening. * At 20.0 feet...Water begins to flood the Ensworth High School athletic fields. * At 19.0 feet...Water floods Old Harding Pike near Morton Mill Road, and may be subject to closure. * At 18.0 feet...Water reaches the club house of the Harpeth Valley Golf Center. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$ TNC187-230329- /O.NEW.KOHX.FL.Y.0012.170422T1529Z-170424T0324Z/ /FRAT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1029 AM CDT Sat Apr 22 2017 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Harpeth River At Franklin * At 09AM Saturday the stage was 17.3 feet and rising. * Flood stage is 30.0 feet. * The river will continue to rise to near 26.2 feet by this evening. * At 28.0 feet...Flooding of properties adjacent to the river begins near Hillsboro Road and Mack Hatcher Memorial Parkway. * At 24.0 feet...Flooding will affect areas along the Harpeth River from Franklin to Bellevue. In Franklin, water will reach the city park, 4th Street, and portions of Highway 431. * At 23.0 feet...Water begins to inundate low lying areas along the banks, including the nursery at Hillsboro Road and Fulton Greer Lane. * At 22.0 feet...Flood waters reach Highway 431 (Lewisburg Pike) in Franklin. $$ TNC187-230329- /O.NEW.KOHX.FL.Y.0013.170422T1529Z-170424T0324Z/ /HBFT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1029 AM CDT Sat Apr 22 2017 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Harpeth River Below Franklin * At 10AM Saturday the stage was 17.7 feet and rising. * Flood stage is 27.0 feet. $$
2 follow-up statements
899 WGUS84 KOHX 230159 FLSOHX Flood Advisory National Weather Service Nashville TN 859 PM CDT Sat Apr 22 2017 ...The flood advisory continues for the Harpeth River... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties Harpeth River At Franklin AFFECTING Williamson County Harpeth River Below Franklin AFFECTING Williamson County . Heavy rainfall on Saturday has caused the Harpeth River to rise. Flood stage is not expected, but the river will be above action stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-231359- /O.CON.KOHX.FL.Y.0011.000000T0000Z-170424T0324Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 859 PM CDT Sat Apr 22 2017 The Flood Advisory continues for The Harpeth River At Bellevue * Until Sunday evening. * At 8 PM Saturday the stage was 15.4 feet. * Flood stage is 20.0 feet. * The river will continue to rise to near 18.0 feet by tomorrow early afternoon. * At 20.0 feet...Water begins to flood the Ensworth High School athletic fields. * At 19.0 feet...Water floods Old Harding Pike near Morton Mill Road, and may be subject to closure. * At 18.0 feet...Water reaches the club house of the Harpeth Valley Golf Center. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. $$ TNC187-231359- /O.CON.KOHX.FL.Y.0012.000000T0000Z-170424T0324Z/ /FRAT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 859 PM CDT Sat Apr 22 2017 The Flood Advisory continues for The Harpeth River At Franklin * Until Sunday evening. * At 8 PM Saturday the stage was 21.6 feet. * Flood stage is 30.0 feet. * The river will continue to rise to near 24.0 feet by tomorrow morning. * At 24.0 feet...Flooding will affect areas along the Harpeth River from Franklin to Bellevue. In Franklin, water will reach the city park, 4th Street, and portions of Highway 431. * At 23.0 feet...Water begins to inundate low lying areas along the banks, including the nursery at Hillsboro Road and Fulton Greer Lane. * At 22.0 feet...Flood waters reach Highway 431 (Lewisburg Pike) in Franklin. $$ TNC187-231359- /O.CON.KOHX.FL.Y.0013.000000T0000Z-170424T0324Z/ /HBFT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 859 PM CDT Sat Apr 22 2017 The Flood Advisory continues for The Harpeth River Below Franklin * Until Sunday evening. * At 8 PM Saturday the stage was 20.8 feet. * Flood stage is 27.0 feet. * At 22.0 feet...Water begins to inundate low lying areas along the banks, including the nursery at Hillsboro Road and Fulton Green Lane. $$
523 WGUS84 KOHX 231344 FLSOHX Flood Advisory National Weather Service Nashville TN 844 AM CDT Sun Apr 23 2017 ...The flood advisory continues for the Harpeth River... Harpeth River At Franklin AFFECTING Williamson County Harpeth River Below Franklin AFFECTING Williamson County . Recent heavy rains have caused the Harpeth River in Williamson County to rise above action stage. Some addition rainfall is expected today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC187-231700- /O.CON.KOHX.FL.Y.0012.000000T0000Z-170423T1700Z/ /FRAT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 844 AM CDT Sun Apr 23 2017 The Flood Advisory continues for The Harpeth River At Franklin * Until this afternoon. * At 08AM Sunday the stage was 22.0 feet. * Flood stage is 30.0 feet. * The river will continue to fall to near 14.2 feet by tomorrow morning. * At 24.0 feet...Flooding will affect areas along the Harpeth River from Franklin to Bellevue. In Franklin, water will reach the city park, 4th Street, and portions of Highway 431. * At 23.0 feet...Water begins to inundate low lying areas along the banks, including the nursery at Hillsboro Road and Fulton Greer Lane. * At 22.0 feet...Flood waters reach Highway 431 (Lewisburg Pike) in Franklin. $$ TNC187-231700- /O.CON.KOHX.FL.Y.0013.000000T0000Z-170423T1700Z/ /HBFT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 844 AM CDT Sun Apr 23 2017 The Flood Advisory continues for The Harpeth River Below Franklin * Until this afternoon. * At 08AM Sunday the stage was 22.1 feet. * Flood stage is 27.0 feet. * At 22.0 feet...Water begins to inundate low lying areas along the banks, including the nursery at Hillsboro Road and Fulton Green Lane. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 22, 3:09 AM CDT, 7 hours 20 minutes earlier.
Area forecast discussion, Apr 22, 3:09 AM CDT, 7 hours 20 minutes before
Area Forecast Discussion National Weather Service Nashville TN 309 AM CDT Sat Apr 22 2017 .DISCUSSION... Showers and thunderstorms yesterday produced quite a bit of rainfall across the area, with amounts from a quarter inch in the northwest up to around 2.5 inches in areas south of I-40 per MRMS data. 1 to 3 inches of additional rainfall with some locally higher amounts will be possible today, so the flash flood watch will remain in effect and flooding will be the primary concern with showers and thunderstorms today. Ongoing MCS this morning has enough deep layer CAPE, pwat, as well as a high freezing level to produce some good rainfall rates/totals across the west and north. A second wave of precip will move in this afternoon, and mainly impact the south and east in the warm sector. The chances for severe storms look to be during this time in the afternoon as temperatures warm south of the front and allow the atmosphere to become more unstable. Damaging winds and hail will be the primary threat with stronger storms, but the atmosphere will have to recover after this MCS passes this morning. Models had the precip from this morning moving through later before sunrise, so it looks like we may have a little more time to destabilize later this morning and early afternoon. If the surface recovers and warms towards the highest model guidance, low level lapse rates may be steep enough to help low level instability and can not rule out an isolated tornado. As mentioned yesterday, however, flooding will be the main concern especially in areas receiving higher rainfall amounts yesterday south of I-40. With the upper low nearby and a strong mid level jet, storm motions should be around 30 knots, but training of convection over the same areas could produce a high risk for flash flooding. Further analysis of model soundings suggest once the front sags southward, the severe threat will diminish and mainly looking at trailing showers this evening and overnight. The Plateau may see a bit more convection this evening before switching over to showers overnight into Sunday. The upper low will continue to dig southward overnight and into Sunday, and the closed low will spin overhead through the day as the upper jet helps it dig to the southeast. This will keep rain chances in the forecast through the day, and eventually let up Sunday evening. Lingering shower chances will mainly impact the Plateau into Monday morning. Shortwave ridging will move in later on Monday through late Tuesday before an approaching trough brings southwest flow to the upper levels Wednesday morning. Northwest zones may see some showers move in Wednesday morning, but both the GFS and ECMWF have the upper trough racing northeast, so showers and thunderstorms may not impact the rest of the mid state until Wednesday late afternoon/evening and overnight into Thursday. Models begin to diverge quite a bit after Thursday morning, so mainly went with consensus for now on the remainder of the forecast. With southwest flow lingering aloft for the rest of the long term, it wont take much to kick off some showers with a shortwave in the upper flow, so mainly have chance pops hanging around Thursday and Friday. Weirdly enough models begin to line up again far out in the extended for Sunday as a large upper trough moves in. Timing is still a bit off, but solutions are similar in magnitude, so will be interesting to see how the next big wave pans out next weekend. && .AVIATION... 06Z TAF DISCUSSION. For the next 24 hours, low pressure will move east along a stalled front over the Tn Valley, creating poor flying wx. Widespread showers and scattered thunderstorms will keep conditions mostly IFR/MVFR. Numerous taf amendments should be expected as waves of showers and storms create a lot of variability in cigs/vsbys. The heaviest rainfall is expected to move across the area from 08Z- 16Z with some torrential downpours. Numerous showers will occur other times as well, along with areas of fog and stratus. && .PRELIMINARY POINT TEMPS/POPS... Nashville 67 50 61 50 74 / 80 50 40 20 0 Clarksville 60 47 62 46 73 / 90 40 30 10 0 Crossville 70 49 58 48 67 / 90 80 70 40 10 Columbia 73 50 60 50 73 / 80 60 40 20 0 Lawrenceburg 75 51 60 50 72 / 80 60 50 20 0 Waverly 62 48 62 48 74 / 90 50 30 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight FOR Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......Barnwell AVIATION........13
Hazardous weather outlook, Apr 22, 4:59 AM CDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 459 AM CDT Sat Apr 22 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-231000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 459 AM CDT Sat Apr 22 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight A Flash Flood Watch will continue to be in effect for all of Middle Tennessee through 4 AM CDT Sunday morning. Heavy rainfall and localized flooding will be possible. Some strong to severe thunderstorms are expected, especially during the afternoon hours south of I-40. Main concerns will be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary through Saturday night. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down
In the hours before
Local storm report, Apr 22, 6:24 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 AM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD NOLENSVILLE 35.95N 86.65W
04/22/2017 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF FLOODING ON PARTS OF CLOVERCROFT
ROAD NEAR NOLENSVILLE ROAD. HOUSE SURROUNDED BY WATER ON
NOLENSVILLE PARK ROAD.
&&
EVENT NUMBER OHX1700447
SHAMBURGERLocal storm report, Apr 22, 7:10 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
710 AM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM FLOOD 2 WNW NOLENSVILLE 35.96N 86.67W
04/22/2017 WILLIAMSON TN TWITTER
BACKWATER FLOODING FROM MILL CREEK COVERING PART OF THE
INTERSECTION OF SUNSET ROAD AT NOLENSVILLE ROAD
&&
EVENT NUMBER OHX1700448
SHAMBURGERLocal storm report, Apr 22, 7:20 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
720 AM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD 5 E BRENTWOOD 36.01N 86.70W
04/22/2017 DAVIDSON TN TWITTER
CULBERTSON ROAD UNDER WATER AND IMPASSIBLE NEAR
NOLENSVILLE ROAD
&&
EVENT NUMBER OHX1700449
SHAMBURGERLocal storm report, Apr 22, 7:21 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
721 AM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD LA VERGNE 36.00N 86.57W
04/22/2017 RUTHERFORD TN EMERGENCY MNGR
MULTIPLE ROADS CLOSED IN LA VERGNE DUE TO HIGH WATER
&&
EVENT NUMBER OHX1700450
SHAMBURGERLocal storm report, Apr 22, 7:27 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
727 AM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLOOD 5 SSW FRANKLIN 35.86N 86.89W
04/22/2017 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF KITTRELL ROAD FLOODED NEAR HUNTER
ROAD
&&
EVENT NUMBER OHX1700451
SHAMBURGERLocal storm report, Apr 22, 7:40 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
740 AM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD NOLENSVILLE 35.95N 86.65W
04/22/2017 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF FLOODING ON PARTS OF CLOVERCROFT
ROAD NEAR NOLENSVILLE ROAD. HOUSE SURROUNDED BY WATER ON
NOLENSVILLE PARK ROAD.
0705 AM FLOOD 2 WNW NOLENSVILLE 35.96N 86.67W
04/22/2017 WILLIAMSON TN TWITTER
BACKWATER FLOODING FROM MILL CREEK COVERING PART OF THE
INTERSECTION OF SUNSET ROAD AT NOLENSVILLE ROAD
0715 AM FLASH FLOOD 5 E BRENTWOOD 36.01N 86.70W
04/22/2017 DAVIDSON TN TWITTER
CULBERTSON ROAD UNDER WATER AND IMPASSIBLE NEAR
NOLENSVILLE ROAD
0715 AM FLASH FLOOD LA VERGNE 36.00N 86.57W
04/22/2017 RUTHERFORD TN EMERGENCY MNGR
MULTIPLE ROADS CLOSED IN LA VERGNE DUE TO HIGH WATER
0725 AM FLOOD 5 SSW FRANKLIN 35.86N 86.89W
04/22/2017 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF KITTRELL ROAD FLOODED NEAR HUNTER
ROAD
&&
EVENT NUMBER OHX1700447 OHX1700448 OHX1700449 OHX1700450 OHX1700451
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:20 PM CDT | Flash Flood Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 31 hr |
| Apr 22, 2:30 AM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 3 hr |
| Apr 22, 3:54 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Williamson | 3 hr |
| Apr 22, 4:09 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Williamson | 4 hr |
| Apr 22, 5:06 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Williamson | 114 min |
| Apr 22, 5:19 AM CDT | River Flood Advisory | OHX | Davidson | 12 hr |
| Apr 22, 5:26 AM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 2 hr |
| Apr 22, 5:36 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 22, 5:58 AM CDT | Areal Flood Advisory | OHX | Davidson, Rutherford, Williamson, Wilson | 2 hr |
| Apr 22, 6:30 AM CDT | River Flood Advisory | OHX | Davidson | 6 hr |
| Apr 22, 6:48 AM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Overton, Putnam, White | 117 min |
| Apr 22, 6:52 AM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Apr 22, 7:15 AM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Apr 22, 8:35 AM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Apr 22, 8:49 AM CDT | River Flood Advisory | OHX | Maury | 12 hr |
| Apr 22, 9:01 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 119 min |
| Apr 22, 9:51 AM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress | 3 hr |
| Apr 22, 10:09 AM CDT | River Flood Warning | OHX | Cheatham | 37 hr |
| Apr 22, 10:17 AM CDT | River Flood Advisory | OHX | Hickman | 18 hr |
| Apr 22, 10:17 AM CDT | River Flood Advisory | OHX | Bedford | 18 hr |
| Apr 22, 10:22 AM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Apr 22, 10:22 AM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 22, 10:29 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 40 hr |
| Apr 22, 10:29 AM CDT | River Flood Advisory | OHX | Williamson | 26 hr |
| Apr 22, 12:58 PM CDT | River Flood Advisory | OHX | Perry | 9 hr |
| Apr 22, 1:53 PM CDT | Areal Flood Advisory | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 3 hr |
| Apr 22, 2:05 PM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Apr 22, 2:40 PM CDT | Flash Flood Warning | OHX | Wilson | 3 hr |
| Apr 22, 2:51 PM CDT | Special Weather Statement | OHX | Wayne | 39 min |
| Apr 22, 3:01 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Wayne | 44 min |
| Apr 22, 3:15 PM CDT | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 1 more | 3 hr |
| Apr 22, 3:21 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 24 min |
| Apr 22, 3:40 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
| Apr 22, 3:48 PM CDT | Flash Flood Warning | OHX | Hickman, Williamson | 3 hr |
| Apr 22, 3:52 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 23 min |
| Apr 22, 4:11 PM CDT | Tornado Warning | OHX | Giles | 34 min |
| Apr 22, 4:25 PM CDT | Special Weather Statement | OHX | Davidson | 50 min |
| Apr 22, 4:43 PM CDT | Special Weather Statement | OHX | Grundy | 47 min |
| Apr 22, 6:02 PM CDT | Areal Flood Advisory | OHX | Coffee, Cumberland, DeKalb, Fentress, Grundy, Overton and 5 more | 118 min |
Nearby
River Flood Advisories in Tennessee, 2017Every river flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.